Journal of Symbolic Logic 68 (4):1354-1361 (2003)

Abstract
We show that g ≤ c(Sym(ω)) where g is the groupwise density number and c(Sym(ω)) is the cofinality of the infinite symmetric group. This solves (the second half of) a problem addressed by Thomas
Keywords infinite symmetric group   chains of subgroups   cofinality of a group   cardinal invariants of the continuum   groupwise density
Categories (categorize this paper)
DOI 10.2178/jsl/1067620191
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 51,232
Through your library

References found in this work BETA

Isolating Cardinal Invariants.Jindřich Zapletal - 2003 - Journal of Mathematical Logic 3 (1):143-162.
Groupwise Density and the Cofinality of the Infinite Symmetric Group.Simon Thomas - 1998 - Archive for Mathematical Logic 37 (7):483-493.

Add more references

Citations of this work BETA

Groupwise Density Cannot Be Much Bigger Than the Unbounded Number.Saharon Shelah - 2008 - Mathematical Logic Quarterly 54 (4):340-344.
Cardinal Invariants Related to Permutation Groups.Bart Kastermans & Yi Zhang - 2006 - Annals of Pure and Applied Logic 143 (1):139-146.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
214 ( #37,885 of 2,329,885 )

Recent downloads (6 months)
1 ( #582,921 of 2,329,885 )

How can I increase my downloads?

Downloads

My notes